Translator Disclaimer
December 2006 Quantifier elimination of the products of ordered abelian groups
Hiroshi Tanaka, Hirokazu Yokoyama
Tsukuba J. Math. 30(2): 433-438 (December 2006). DOI: 10.21099/tkbjm/1496165072

Abstract

In this paper, we study the theories of lexicographic products of ordered abelian groups.

Citation

Download Citation

Hiroshi Tanaka. Hirokazu Yokoyama. "Quantifier elimination of the products of ordered abelian groups." Tsukuba J. Math. 30 (2) 433 - 438, December 2006. https://doi.org/10.21099/tkbjm/1496165072

Information

Published: December 2006
First available in Project Euclid: 30 May 2017

zbMATH: 1116.03025
MathSciNet: MR2271309
Digital Object Identifier: 10.21099/tkbjm/1496165072

Rights: Copyright © 2006 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.30 • No. 2 • December 2006
Back to Top